Works matching DE "RECURRENT equations"
Results: 129
Biorthogonality and para-orthogonality of RI polynomials.
- Published in:
- Calcolo, 2018, v. 55, n. 4, p. 1, doi. 10.1007/s10092-018-0283-2
- By:
- Publication type:
- Article
Chain recurrent points of monotone graph maps and CR-Pm property on local dendrites.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 1, p. 119, doi. 10.1080/10236198.2018.1561881
- By:
- Publication type:
- Article
Discrete semi-classical orthogonal polynomials of class one on quadratic lattices.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 1, p. 1, doi. 10.1080/10236198.2018.1551379
- By:
- Publication type:
- Article
Divided-difference equation and three-term recurrence relations of some systems of bivariate q -orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 12, p. 2004, doi. 10.1080/10236198.2017.1382485
- By:
- Publication type:
- Article
Recurrence relations in counting the pattern 13-2 in flattened permutations.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 1, p. 16, doi. 10.1080/10236198.2014.977273
- By:
- Publication type:
- Article
Recurrence relations for patterns of type (2,1) in flattened permutations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 1, p. 58, doi. 10.1080/10236198.2013.812083
- By:
- Publication type:
- Article
The solution of a recursive sequence arising from a combinatorial problem in botanical epidemiology.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 6, p. 981, doi. 10.1080/10236198.2012.704915
- By:
- Publication type:
- Article
Estimation of properties of organic perfluoroalkyl derivatives using recurrent equations.
- Published in:
- Russian Journal of General Chemistry, 2015, v. 85, n. 3, p. 533, doi. 10.1134/S1070363215030032
- By:
- Publication type:
- Article
On some results concerning the polygonal polynomials.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 1, p. 1, doi. 10.37193/cjm.2019.01.01
- By:
- Publication type:
- Article
Local Dynamics in an Infinite Harmonic Chain.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 4, p. 22, doi. 10.3390/sym8040022
- By:
- Publication type:
- Article
Linear Recurrent Double Sequences with Constant Border in M<sub>2</sub>(...<sub>2</sub>) are Classified According to Their Geometric Content.
- Published in:
- Symmetry (20738994), 2011, v. 3, n. 3, p. 402, doi. 10.3390/sym3030402
- By:
- Publication type:
- Article
ON THE JACOBSTHAL SEQUENCES AND THEIR APPLICATIONS IN RINGS WITH IDENTITY.
- Published in:
- ROMAI Journal, 2018, v. 14, n. 1, p. 187
- By:
- Publication type:
- Article
A New Recurrence Formula for Efficient Computation of Spherical Harmonic Transform.
- Published in:
- Journal of the Meteorological Society of Japan, 2018, v. 96, n. 2, p. 241, doi. 10.2151/jmsj.2018-019
- By:
- Publication type:
- Article
Ricci Solitons in Kenmotsu Manifold.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2016, v. 8, n. 1, p. 29
- By:
- Publication type:
- Article
Development of an Effective Method for Calculations related to Creep.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2018, v. 43, n. 4, p. 1561, doi. 10.1007/s13369-017-2657-1
- By:
- Publication type:
- Article
Some types of recurrence in Finsler Geometry.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2017, v. 22, n. 2, p. 88
- By:
- Publication type:
- Article
Convergence analysis on a class of improved Chebyshev methods for nonlinear equations in Banach spaces.
- Published in:
- Computational Optimization & Applications, 2015, v. 60, n. 3, p. 697, doi. 10.1007/s10589-014-9684-6
- By:
- Publication type:
- Article
On the behavior of roots of trinomial equations.
- Published in:
- Acta Mathematica Hungarica, 2019, v. 157, n. 1, p. 54, doi. 10.1007/s10474-018-0896-6
- By:
- Publication type:
- Article
Equation for Condensed Matter Phase Transitions.
- Published in:
- Russian Physics Journal, 2021, v. 64, n. 7, p. 1243, doi. 10.1007/s11182-021-02451-x
- By:
- Publication type:
- Article
The Period, Rank, and Order of the (a, b)-Fibonacci Sequence Mod m.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 5, p. 372, doi. 10.4169/math.mag.86.5.372
- By:
- Publication type:
- Article
PARTIALLY MOMENT RELATIONS FOR THE PRODUCT MOMENTS OF ORDER STATISTICS FROM THE STANDARD TWO-SIDED POWER DISTRIBUTION.
- Published in:
- Istatistik: Journal of the Turkish Statistical Association, 2017, v. 10, n. 1, p. 14
- By:
- Publication type:
- Article
RECURRENCE RELATION FOR THE MOMENTS OF ORDER STATISTICS FROM A BETA-PARETO DISTRIBUTION.
- Published in:
- Istatistik: Journal of the Turkish Statistical Association, 2017, v. 10, n. 1, p. 1
- By:
- Publication type:
- Article
Acceleration of exit to steady-state mode when modeling semiconductor converters.
- Published in:
- Electrical Engineering & Electromechanics, 2023, n. 3, p. 47, doi. 10.20998/2074-272X.2023.3.07
- By:
- Publication type:
- Article
Topological entropy of a graph map.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 2, p. 194, doi. 10.1007/s10114-017-7236-6
- By:
- Publication type:
- Article
q -Oscillator Algebra And d -Orthogonal Polynomials.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, n. 4, p. 480, doi. 10.1080/14029251.2013.868262
- By:
- Publication type:
- Article
A cube as (almost) a sum of two cubes.
- Published in:
- Resonance: Journal of Science Education, 2012, v. 17, n. 9, p. 847, doi. 10.1007/s12045-012-0095-7
- By:
- Publication type:
- Article
Solutions to the recurrence relation U<sub>n+1</sub> = V<sub>n+1</sub> U<sub>n</sub> ⊗ v<sub>n</sub> in terms of Bell polynomials.
- Published in:
- Computational & Applied Mathematics, 2012, v. 31, n. 2, p. 245, doi. 10.1590/S1807-03022012000200002
- By:
- Publication type:
- Article
Recombination fraction in pre-recombinant inbred lines (PRERIL) - revisiting a century old problem in genetics.
- Published in:
- BMC Genomics, 2024, v. 25, n. 1, p. 1, doi. 10.1186/s12864-024-10699-z
- By:
- Publication type:
- Article
The Challenge of Designing Capital Equalization Transfers: An Application to Spanish Regions.
- Published in:
- Publius: The Journal of Federalism, 2012, v. 42, n. 2, p. 260, doi. 10.1093/publius/pjr034
- By:
- Publication type:
- Article
MP-GeneticSynth: inferring biological network regulations from time series.
- Published in:
- Bioinformatics, 2015, v. 31, n. 5, p. 785, doi. 10.1093/bioinformatics/btu694
- By:
- Publication type:
- Article
On extended generalized ϕ-recurrent Sasakian manifolds
- Published in:
- Journal of the Egyptian Mathematical Society, 2013, v. 21, n. 1, p. 25, doi. 10.1016/j.joems.2012.11.002
- By:
- Publication type:
- Article
Characterizations of mixture of two-component exponentiated family of distributions based on generalized order statistics
- Published in:
- Journal of the Egyptian Mathematical Society, 2012, v. 20, n. 3, p. 205, doi. 10.1016/j.joems.2012.10.001
- By:
- Publication type:
- Article
A study of the influence of center conditions on the domain of parameters of Newton's method by using recurrence relations.
- Published in:
- Advances in Computational Mathematics, 2017, v. 43, n. 5, p. 1103, doi. 10.1007/s10444-017-9518-z
- By:
- Publication type:
- Article
A FAMILY OF INCOMPLETE HURWITZ-LERCH ZETA FUNCTIONS OF TWO VARIABLES.
- Published in:
- Miskolc Mathematical Notes, 2020, v. 21, n. 1, p. 401, doi. 10.18514/mmn.2020.3059
- By:
- Publication type:
- Article
SOME RESULTS ON THE q-ANALOGUES OF THE INCOMPLETE FIBONACCI AND LUCAS POLYNOMIALS.
- Published in:
- Miskolc Mathematical Notes, 2019, v. 20, n. 1, p. 511, doi. 10.18514/MMN.2019.2832
- By:
- Publication type:
- Article
SOME NEW PROPERTIES OF UNIVARIATE AND MULTIVARIATE GOTTLIEB POLYNOMIALS.
- Published in:
- Miskolc Mathematical Notes, 2018, v. 19, n. 2, p. 835, doi. 10.18514/MMN.2018.2188
- By:
- Publication type:
- Article
Tutte Polynomial of Generalized Flower Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2016, v. 2, p. 29
- By:
- Publication type:
- Article
Nonparametric methods for analyzing recurrent gap time data with application to infections after hematopoietic cell transplant.
- Published in:
- Biometrics, 2016, v. 72, n. 2, p. 535, doi. 10.1111/biom.12439
- By:
- Publication type:
- Article
Accelerated intensity frailty model for recurrent events data.
- Published in:
- Biometrics, 2014, v. 70, n. 3, p. 579, doi. 10.1111/biom.12163
- By:
- Publication type:
- Article
Material Distribution in the Channel Height in Critical Regimes of Vertical Two-Phase Flows.
- Published in:
- Refractories & Industrial Ceramics, 2023, v. 64, n. 2, p. 115, doi. 10.1007/s11148-023-00812-2
- By:
- Publication type:
- Article
UMBRAL CALCULUS APPROACH TO r-STIRLING NUMBERS OF THE SECOND KIND AND r-BELL POLYNOMIALS.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 1, p. 173
- By:
- Publication type:
- Article
POLY-GENOCCHI POLYNOMIALS WITH UMBRAL CALCULUS VIEWPOINT.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 1, p. 1014
- By:
- Publication type:
- Article
Newton-Kantorovich type theorem by using recurrence relations for a fifth-order method in Banach spaces.
- Published in:
- Journal of Computational Analysis & Applications, 2014, v. 17, n. 3, p. 486
- By:
- Publication type:
- Article
Degenerate poly-Cauchy polynomials with a q parameter.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0891-1
- By:
- Publication type:
- Article
Inverse Laplace Transform of Some Rational Functions.
- Published in:
- Acta Physica Polonica: A, 2012, v. 122, n. 5, p. 966
- By:
- Publication type:
- Article
The comparability of motions in dynamical systems and recurrent solutions of (S)PDEs.
- Published in:
- Buletinul Academiei de Ştiinţe a Republicii Moldova: Matematica, 2024, v. 104/105, n. 1/2, p. 53, doi. 10.56415/basm.y2024.i1-2.p53
- By:
- Publication type:
- Article
On the Accessibility of Newton's Method under a Hölder Condition on the First Derivative.
- Published in:
- Algorithms, 2015, v. 8, n. 3, p. 514, doi. 10.3390/a8030514
- By:
- Publication type:
- Article
Bidirectional Legendre memory unit: bidirectional memory for person authentication combining voice and online signature.
- Published in:
- Neural Computing & Applications, 2025, v. 37, n. 3, p. 1541, doi. 10.1007/s00521-024-10717-x
- By:
- Publication type:
- Article
Determinants of Circulant Matrices with Some Certain Sequences.
- Published in:
- Gazi University Journal of Science, 2015, v. 28, n. 1, p. 59
- By:
- Publication type:
- Article
POWER GENERALIZED WEIBULL DISTRIBUTION BASED ON GENERALISED ORDER STATISTICS.
- Published in:
- Journal of Data Science, 2018, v. 16, n. 3, p. 621, doi. 10.6339/JDS.201807_16(3).00010
- By:
- Publication type:
- Article